MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO CORVOCET¿.COAXIAL BIOPSY DEVICE; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS MEXICO CORVOCET¿.COAXIAL BIOPSY DEVICE; INSTRUMENT, BIOPSY
Catalog Number CORCA2020B/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned later, the investigation will be reopened.
 
Event or Problem Description
The account alleges that during an image-guided biopsy procedure, the coaxial introducer detached next to the patient's spine.An interventional radiologist successfully removed the device from the patient via a cut-down technique and a pair of forceps.The patient tolerated the procedure well with no additional consequences to report.

Brand Name
CORVOCET¿.COAXIAL BIOPSY DEVICE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key16456658
Report Number3011642792-2023-00010
Device Sequence Number14076853
Product Code KNW
UDI-Device Identifier00884450477663
UDI-Public884450477663
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCORCA2020B/B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown